# SDR CA970212007

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612607
- Condition: Intermittent
- Location: Pressurization
- Part time: 33,775 hours
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT AIRPLANE TOTALLY DEPRESSURIZED. DID NOT AUTO SWITCH TO STANDBY. NO TIME TO TROUBLESHOOT. DID NOT APPEAR TO WORK IN STANDBY. REPLACED.
